# SDR NSVA201019

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 340B191
- Aircraft time: 40,794 hours, 47,627 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT REQUIRES MAJOR REPAIR FOR PERM REPAIR OF MISC RIVET DEVIATION ON LT OUTBOARD NACELLE IAW TD 340-54-09-79.
